# SDR DALA2015092105754

- Difficulty date: August 26, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP JACKSCREW HAS PITTING CORROSION.  REMOVED RT WING T/E OTBD FLAP INBD BALLSCREW NR 7 IAW CARD 2751-2542.  PROCURED AND INSTALLED NR 7, RT OTBD FLAP INBD BALLSCREW ON CARD 2751-2542, INSTALLED PN 7829996, SN 5112, OPS CHECK TO BE COMPLIED ON CARD 2751-2542.
